| Model Number |
0998-00-0800-33 |
| Medical Device Problem Codes |
Circuit Failure (1089); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check the cardiosave intra-aortic balloon pump (iabp) is not booting up.There was no patient involved.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that they checked the device, observed the mentioned issue and after resetting the connections of all circuit boards and connectors the machine displayed fault code f0 on the executive processor board.Problem was still persisted.Fse visited the site and checked the machine with mentioned testing spare parts.Required spare part: executive processor board.
Additional Manufacturer Narrative
Event site name: (b)(6).Initial reporter occupation: perfusionist.Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.